HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

On an invariant subspace whose common zero set is the zeros of some function

Files in This Item:
pre477.pdf538.18 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83623

Title: On an invariant subspace whose common zero set is the zeros of some function
Authors: Nakazi, T. Browse this author
Issue Date: 1-Dec-1999
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 477
Start Page: 1
End Page: 11
Abstract: Let F be a nonzero function in H2 (Dn ) such that if <pis a function in L (Tn ) and </>Fis in H2 (Dn ), then <p belongs to H00 (Dn ). We study the set of multipliers of an invariant subspace M of H2 (Dn) whose common zero set of M is just a zero set of F.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69227
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University